# SDR IPXA2014052182988

- Difficulty date: May 15, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Worn
- Location: Door Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR IS STUCK OPEN AND VERY HARD TO LATCH CLOSED.  UNABLE TO PULL IT FULLY CLOSED.   FOUND UPPER DOOR LOCKING MECHANISM WORN.  REMOVED UPPER MECHANISM WITH IAW 52-11-21-04-1.  COMPLETED AMM 52-11-21-0401. DOOR CHECKED NORMAL.
